Bubble Necessity Theorem
Bibliographic Data
| ID | 10175254 |
|---|---|
| Authors | Tomohiro Hirano (Royal Holloway University of London), Alexis Akira Toda (0000-0001-5965-7806, Royal Holloway University of London) |
| Year | 2024 |
| Volume | 133 |
| Issue | 1 |
| Pages | 111-145 |
| Publication date | 2024-08-05 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/732528 |
| OpenAlex | W4401322040 |
| Language | EN |
| Citations received | 3 |
| References cited | 42 |
Previous articleNext article No AccessBubble Necessity TheoremTomohiro Hirano and Alexis Akira TodaTomohiro Hirano and Alexis Akira TodaPDFPDF PLUS Add to favoritesDownload CitationTrack CitationsPermissionsReprints Share onFacebookxLinkedInRedditEmailPrint SectionsMoreDetailsFiguresReferencesCited by Journal of Political Economy Just Accepted Article DOIhttps://doi.org/10.1086/732528 PermissionsRequest permissions Views: 25Total views on this site HistoryAccepted July 05, 2024 © 2024 The University of Chicago. All Rights reserved.PDF download Crossref reports no articles citing this article
Bubble · Calculus (dental · Economics · Mathematical economics · Mechanics · Physics · Economic theories and models · Mathematics · Medicine
| Citations per year | 1.5 |
|---|---|
| Citation span | 2024 - 2026 (3) |
| Highly cited | No |